Bifurcation conditions for the solutions of weakly perturbed boundary-value problems for operator equations in Banach spaces
Abstract
We obtain bifurcation conditions for the solutions of weakly perturbed boundary-value problems for operator equations in Banach spaces from the point ε=0. A convergent iterative procedure is proposed for the construction of solutions as parts of series in powers of ε with pole at the point ε=0.Downloads
Published
25.03.2018
Issue
Section
Research articles
How to Cite
Zhuravlev, V. F. “Bifurcation Conditions for the Solutions of Weakly Perturbed Boundary-Value Problems for Operator Equations in Banach Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 70, no. 3, Mar. 2018, pp. 366-78, https://umj.imath.kiev.ua/index.php/umj/article/view/1562.